Complutense University Library

An example concerning a question of Zariski

Luengo Velasco, Ignacio (1985) An example concerning a question of Zariski. Bulletin de la Société Mathématique de France , 113 (4). pp. 379-386. ISSN 0037-9484

[img] PDF
Restricted to Repository staff only until 31 December 2020.

516kB

Official URL: http://www.numdam.org/item?id=BSMF_1985__113__379_0

View download statistics for this eprint

==>>> Export to other formats

Abstract

In this paper we present an example of a family of surface singularities which is Zariski-equisingular for a transversal projection, but it is not Zariski-equisingular for a generic projection.


Item Type:Article
Uncontrolled Keywords:Milnor number; Equisingular family
Subjects:Sciences > Mathematics > Algebra
ID Code:16909
References:

Briançon(J.) et Henry (J.-P. G.). — Equisingularité générique des familles des surfaces à singularités isolées, Bull. Soc. Math. Fr., vol. 108, 1980, p. 260-284.

Briançon(J.) et Speder (J.-P.). — Familles équisingulières de surfaces à singularité isolée, C.R. Acad. Sc., t. 280, série A, 1975, p. 1013-1016.

Briançon(J.) et Speder (J.-P.). — Familles équisingulières d'hypersurfaces à singularité isolée, Thèse 2e partie, Nice, 1976.

Teissier (B.). — Proof that Zariski dimensional type can be computed with linear projections, when it is 2. Notes of Lectures at the Harvard Singularities Seminar. 1981.

Zariski (O.). — Some open question in the theory of singularities, Bull. A.M.S., vol. 77, n° 4, 1971, p. 481-491.

Zariski (O.). — On the elusive concept of equisingularity, Symposium in Honor to J. Silvester, Johns Hopkins Univ. Press, Baltimore, 1978.

Zariski(O.). — Foundations of a general theory of equisingularity on r-dimensional algebroid and algebraic varieties embedding dimension r + 1, Amer. J. Math., 101, 2, 1979, p. 453-514.

Deposited On:29 Oct 2012 10:52
Last Modified:07 Feb 2014 09:38

Repository Staff Only: item control page